# SDR VTZA990073

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 892
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Boot
- Part number: 660716235
- Condition: Missing
- Location: Rt Prop
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

FLT 7558 - CRW-IAD - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO RIGHT ENGINE VIBRATION.  AIRCRAFT DIVERTED TO LOUISBURG.  AIRCRAFT WENT TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND RIGHT PROP DE-ICE MAT MISSING.  MAINTENANCE REPLACED PROP DE-ICE BOOT, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
